# SDR COMA0560448

- Difficulty date: August 16, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 15,409 hours, 13,066 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5130 - LEFT THRUST REVERSER UNLOCK CAUTION.  DEFERRED MAINTENANCE PER MEL.
